# SDR CALA2019090601494

- Difficulty date: August 31, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 59,611 hours, 25,403 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323152320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STR42R FR33-34 HAS CORROSION AROUND REMOVED FASTENER F ROM CARD 40838 PER NON ROUTINE 9296903 ACCOMPLISHED CAT B REPAIR ON STR 42R FR 33-34 FWD CARGO IAW SRM 53-21-13-300-004, REPAIR REQUIRES INSPECTION AT 60,000 FC/120,000 FH WICHEVER OCCURES FIRST IAW SRI 53-21-13-205-006. ALL WORK ACCOMPLISHED ON NR 9296903. REPAIR INSPECTION IS FROM REPAIR EMBODIMENT. INSPS AT 60000C/120000FH, WHICHEVER COMES FIRST, AND SUSEQUENT INSP TBD BY THEREAFTER (LIFE EXTENSION). APPROVED FOR CARRY PER SRM 53-21-13-300-004. REQUIRES REPETITIVE TOMC-APPROVAL FROM SC1ELBYC COMMENT RECORDS UPDATE. BK QC REVIEWED QC REVIEWED T/A: 60,000 FC/ 120,000 FH WHICHEVER COMES FIRST....BK.
